Getting in Shape
Options

I'm not a doctor..

I may have already posted this already too.. So I started new medication and at the same time had to change my eating habits, blah blah blah. Well I gained some weight and had a goal to lose 17 pounds. I started out at about 147.8 and within a month I dropped down to 137.8.. Is that healthy? Or is it probably water weight since I got back on Yaz and Metformin? Yes this may be TMI or something..but I know other ladies on this board have been on these medications, and if I just google for answers I get some really weird things So just wondering if anyone thinks maybe I should talk to a doctor that it's unhealthy? Or maybe it is just water weight and it will come back on?
Baby Birthday Ticker Ticker

Re: I'm not a doctor..

  • Options
    I am not a doctor either but I would not worry about it. Wait another 4 weeks and if you drop another 10 lbs, then yes, perhaps talk to a Dr. I don't know anything about Metformin so I can't speak as to that, but I highly doubt the Yaz is responsible for your loss. As to the water weight, that COULD be a few lbs but no way is it 10lbs worth. How drastic are the changes in your eating habits? An average of 2lb per week is ok, so 10 lbs in a month is just a pinch more than that. Are your pant's fitting differently? Dropping 10 lbs at that weight would probably be a pant size-- that could be a good judge of how much is water weight and how much is not. This may sound really obvious and all but did you weigh yourself at the same time of day with the same contents in your belly wearing the same clothes? I weigh myself each morning after using the bathroom and that could make a several lb difference.
  • Options
    Losing 10lbs in 4 weeks is not something to be worried about. Healthy weight loss has been described as 1-2lbs per week. Weight loss can often be dramatic in the beginning when you change your eating habits and when you start exercising. If you begin to lose mass amounts of weight...20-30lbs in a 1-2 month period...WITHOUT intentional dieting or exercise you should then consult a physician.
  • Options
    I am on metformin and BC since I was 14... I have PCOS do you? Anyways, I have never experienced weight changes being on the medication but I do not think that is abnormal.
    Wedding Countdown Ticker
This discussion has been closed.
Choose Another Board
Search Boards